ACLS Megacode 2: Bradycardia Hurry, don’t let time run out! Sorry, time is up! 0 hours 0 minutes 0 seconds Step 1 of 8 12% Untitled A 58-year-old female with history of hypertension and diabetes presents for evaluation of lightheadedness. Initial vitals: T: 36.5, BP: 140/70, R: 22 P: 34, O2: 100% 1. What is your initial step in management?*Give atropineStart epinephrine infusionProvide supplemental oxygenInitiate IV, monitor, and gather history While an IV is placed, the patient is attached to a monitor. You appreciate the following rhythm: 2. What is the next step in management?*Atropine 0.5mgTranscutaneously pace the patientSynchronized cardio versionAdenosine 6mg You give atropine without response in heart rate. Patient begins to feel more light-headed and feels like she is going to pace out. Rhythm strip remains unchanged. Repeat vitals demonstrate a thready pulse and BP: 70/30.3. What is your next step in management?*Initiate CPRTransvenous pacingGive atropine, transcutaneous pacingIntubate You attempt to transcutaneously pace the patient but are unable to capture and patient remains persistently bradycardia and hypotensive. 4. Which medication can be started for treatment?*Epinephrine 2-10mcg/minute infusionDiltiazem 5mg/hourDobutamine 5mcg/kg/minuteAmiodarone, 150mg bolus over 10 minutes You are attempting transcutaneous pacing but the patient remains persistently bradycardic.You attempt dopamine infusion but patient remains bradycardia. The patient now has become completely unresponsive and you are unable to palpate a pulse. Rhythm strip demonstrates the following: 5. What is the next step in management?*DefibrillateCardovertInitiate CPRGive dopamine You continue CPR.On re-evaluation, the monitor demonstrates the following: 6. What is your next step in management?*IV fluidsSynchronized cardio versionDefibrillateCheck a pulse 7. Which of the following represents possible causes of PEA arrest?*Pulmonary embolism, hyperthermiaSepsis, myocardial infarctionHypomagnesmia, hypocalcemiaHypoxia, hypovolemia The patient regains a pulse. 8. What is your next step in management?*Send for cardiac catheterizationStart dobutamineIntubate, admit to the ICUOxygenate appropriately, maintain perfusion, consider therapeutic hypothermia This iframe contains the logic required to handle Ajax powered Gravity Forms.